# SDR IPXA2024081409475

- Difficulty date: July 31, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 34,597 hours, 22,725 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 5360110113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD STA 1200 VERTICAL SHOWS EXFOLIATED CORROSION. INSTALLED OUTER CHORD AT STA 1200 VERTICAL, R/H SIDE IAW B757-200 SRM 51-40-02.
